A 46-year-old member asked:
Disclaimer

is it normal to get your period late after taking junel birth control pills?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
No: It's not normal but it's not dangerous. Use a home pregnancy test.
Answered on Jul 25, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
No strict rules: Junel is a 2-hormone pill and the pack can be started anytime. Starting at the beginning of the calendar week makes it easy to remember to take the da ... Read More
A 21-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
See OBGYN: This is too difficult to sort out without an examination. Go see your OB GYN MD.
A 25-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Junel: Junel is a very low dose birth control pill so it stimulates very little growth of the uterine lining and it is not uncommon for it to cause missed pe ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month